# SDR 96ZZZX3360

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N495DB
- Make and model: Bbavia 8GCBC
- Aircraft serial: 37295
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Cracked
- Location: Carburetor Air
- Part time: 134 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE BONDO OVERLAY ON FIBERGLASS CARBURETOR AIR INLET WAS FOUND CRACKING.  FURTHER INSPECTION SHOWED THE BONDO WAS LOOSE.  USING A PICK, AN AREA .50 INCH BY 1.50 INCH WAS REMOVED.  THERE WAS A LARGE AIR POCKET THE OVERLAY DID NOT ADHERE TO.  IF THESE PIECES HAD COME LOOSE, THEY WOULD HAVE BEEN SUCKED INTO THE ENGINE.  NOTE:  AIRCRAFT IS ONLY ONE YEAR OLD.
